| Model Number |
305156 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd precisionglide¿ needle was blocked during use.The following information was provided by the initial reporter: "will not allow you to push meds through".
Additional Manufacturer Narrative
It was reported the needle will not push medications through.To aid in the investigation, one hundred five samples in sealed packaging blisters were received for evaluation by our quality team.Fifty samples were randomly selected for investigation.A visual inspection was performed and no defects or imperfections were observed.Each of the fifty samples were then connected to a syringe with saline solution.All the samples expelled the solution with a normal flow.A device history record review was completed for provided material number 305156, lot number 1336094.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed, and a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.